# SDR UALA2013022601170

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 41,170 hours, 16,931 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 43
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE LT WINDSHIELD DISPLAYED ON ECAM.  NO FAULTS RECORDED ON CFDS AT THIS TIME.  REPLACED WINDSHIELD HEAT CONTROLLER NR 1 PER MM.
